# SDR AWXA960069

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DENT IN SKIN STATION 350 RT BETWEEN STRINGER 17R AND 18R.  REMOVED DAMAGED SKIN 1.25 DIAMETER.  FABRICATED REPAIR PARTS AND INSTALLED ON AIRCRAFT.  ALL WORK DONE IAW SRM 53-30-03.  (M)
